# SDR REXA2021120701065

- Difficulty date: October 24, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL  FS565-FS661 HAS SCRATCHES, WORN AND CORRODED	C/A: REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A07
